# SDR UIEA2024122201180

- Difficulty date: December 23, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 113,521 hours, 22,692 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Condition: Warning Message
- Location: Rt Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

RIGHT ENGINE FUEL FILTER EICAS MESSAGE.( REMOVED AND REPLACED RIGHT ENGINE FUEL FILTER AND THEN RIGHT ENGINE RUN CHECKED OK WITH NO LEAKEAGE FOUND, NO FAULT MESSAGE FOUND PER AMM 73-11-03/401. )
